# SDR REXA2020100500676

- Difficulty date: September 28, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 27,993 hours, 19,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 26709
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-CABIN OVERHEAD EXIT LIT WITH BOTH EMERGENCY LIGHT SWITCHS IN OFF POSITION.  R & R BATTERY CHARGER ASSY, IAW AMM 33-51-17 P/N ON/OFF 11-0049 S/N OFF 23668 S/N ON 26709.  OPERATIONS CHECK GOOD.
